Only logged in customers who have purchased this product may leave a review.
Paracetamol 125 mg, Phenylephrine Hydrochloride 2.5 mg & Chlorpheniramin Maleate 2mg Syrup
Common Disease Medicine, Common Flu & Fever, Pharmaceutical SyrupContact Seller for Price
Shipping is chargableChlorpheniramine, paracetamol and phenylephrine which relieves common cold symptoms.
Free shipping on orders over $10000!
- No-Risk Money Back Guarantee!
- No Hassle Refunds
- Secure Payments
Reviews (0)
Vendor Info
Vendor Information
- Store Name: Prago Chem
- Vendor: Prago Chem
- No ratings found yet!
More Products
- Express Checkout
- Express Checkout
-
Express Checkout
Calcium Citrate 500 mg & Calcitriol 0.25 mcg Tablets
Nutraceuticals & Dietary Supplements Contact Seller for Price -
Express Checkout
Guaiphenesin 100mg, bromhexine Hcl 2 mg, Terbutaline Sulphate 2.50 mg & Menthol 2.5 mg Syrup
Common Disease Medicine Contact Seller for Price -
Express Checkout
Olmesartan 40 mg & Atorvastain 10 mg Film coated Tablets
Blood Pressure Medicine Contact Seller for Price - Express Checkout
Reviews
There are no reviews yet.